I have been keeping it refridgerated, even the pen I am using. Does keeping it refridgerated cause additional side effects (lower back pain) The pen I used most of the month is gone - should I stop using the current one and start a new one?
It doesn't say why you should not refrigerate the inuse pen. I would check with my pharmacist about it. If there isn't much left in the pen I would just pitch it and start a new one. Back pain is a side effect, and I don't know if keeping it in the frig would make that worse or not.
I would toss the pen,just to be safe.You used most of it up.As for the back pain... it should not have that side effect.But your kidneys could be a possibility.It would depend.Is the pain only one sided?Or is the whole region hurting?Take this into effect before you make a decision on visiting the doctor.I would try a new pen and take something for pain relief.As long as your urine is clear and not dark,I would chalk it up to coincidence that the back pain started after your concern about leaving the pen at room temperature.It is safe to do so.After you have already activated it.Good Luck!
- Levemir Information for Consumers
- Levemir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levemir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2010 • 1 answer
Posted 13 Feb 2014 • 3 answers
Posted 10 Jul 2014 • 1 answer
Posted 11 Nov 2014 • 1 answer
Posted 22 Sep 2016 • 1 answerFAQ by Drugs.com